MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE PRO; NASAL TUBE RETAINING SYSTEM

APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE PRO; NASAL TUBE RETAINING SYSTEM
Model Number 4-421214
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was originally reported to amt on 10/24/2023 by (b)(6) of(b)(6) hospital.At this time, it was reported that the bridle devices were getting pulled to the side and causing damage to the outside of the nares area.No device was available for inspection, but images were provided.From these it was concluded that the bridle pro was being placed too tightly, against the device's instructions for use.This caused minor skin level damage and redness.The hospital also noted they were planning further education training with these devices.On 04/03/2024, amt was notified of a medwatch report regarding this occurrence.There was no information provided that a death, serious injury, or any other harm occurred with the patient.A response is being sent to fda as the incident was reported under medwatch report #(b)(4).Based on the provided information and examination of the reported images, there was no evidence found that would indicate the device failed or that reported event was due to a manufacturing defect or quality issue.We have assigned the internal complaint # (b)(4) to this record.
 
Event or Problem Description
Per the original reporter in uf #(b)(4): the "envue and bridle have been in for weeks.Bridle noted to be embedded in pt outer septum on inside of right nare.The envue was sitting on pt left side with tube feeding infusing.The bridle had scabbed into the deep portion of the pressure injury.Bridle removed by physician.".

Brand Name
AMT BRIDLE PRO
Common Device Name
NASAL TUBE RETAINING SYSTEM
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key19238476
Report Number1526012-2024-00007
Device Sequence Number8049110
Product Code KNT
UDI-Device Identifier00842071115883
UDI-Public00842071115883
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K142971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4-421214
Device Catalogue Number4-421214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown
Patient Weight88 KG
Patient RaceWhite